Open Access
July 2010 Proof of the Labastida-Mariño-Ooguri-Vafa conjecture
Kefeng Liu, Pan Peng
J. Differential Geom. 85(3): 479-525 (July 2010). DOI: 10.4310/jdg/1292940692


Based on large $N$ Chern-Simons/topological string duality, in a series of papers, Labastida, Mariño, Ooguri, and Vafa conjectured certain remarkable new algebraic structure of link invariants and the existence of infinite series of new integer invariants. In this paper, we provide a proof of this conjecture. Moreover, we also show these new integer invariants vanish at large genera.


Download Citation

Kefeng Liu. Pan Peng. "Proof of the Labastida-Mariño-Ooguri-Vafa conjecture." J. Differential Geom. 85 (3) 479 - 525, July 2010.


Published: July 2010
First available in Project Euclid: 21 December 2010

zbMATH: 1223.81155
MathSciNet: MR2739811
Digital Object Identifier: 10.4310/jdg/1292940692

Rights: Copyright © 2010 Lehigh University

Vol.85 • No. 3 • July 2010
Back to Top